# SDR KCSA101040

- Difficulty date: May 5, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 91,196 hours, 21,799 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1480 BULKHEAD SPLICE FITTING O/B FLANGE AREA HAS A CRACK INDICATION ON BOLT HOLE NR 11 .090 INCH.
